MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP

BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Catalog Number 309606
Health Effect - Clinical Code No Information (3190)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a 3 ml bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip had leakage at the hub when injecting.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.We would be very interested in examining product that does not meet your expectations and our quality standards.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
3 ML BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8174195
Report Number1213809-2018-00893
Device Sequence Number13934156
Product Code FMI
UDI-Device Identifier30382903096061
UDI-Public30382903096061
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue Number309606
Device Lot Number8222575
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;